# SDR 97ZZZM1182

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240725201
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING D-CHECK INSPECTION MAINTENANCE DISCOVERED FLOORBEAM 35 HAD A HOLE DRILLED IN IT AND MAINTENANCE SPLICED IN A NEW SECTION TO FLOORBEAM 35 IAW SRM 53-00-00 FIGURE 429.  MAINTENANCE REMOVED AND INSTALLED FLOORBEAMS 36 AND 38 IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
